Journal of Fourier Analysis and Applications

, Volume 5, Issue 1, pp 1–19

Decreasing rearranged Fourier series

  • T. W. Körner
Article

DOI: 10.1007/BF01274186

Cite this article as:
Körner, T.W. The Journal of Fourier Analysis and Applications (1999) 5: 1. doi:10.1007/BF01274186

Abstract

There exists a continuous function whose Fourier sum, when taken in decreasing order of magnitude of the coefficients, diverges unboundedly almost everywhere.

Math subject classifications

Primary: 42A20 Secondary 42C20 

Keywords and phrases

divergence of Fourier series rearrangement of Fourier series 

Copyright information

© Birkhäuser 1999

Authors and Affiliations

  • T. W. Körner
    • 1
  1. 1.DPMMSCambridge

Personalised recommendations